Some remarks on initial segments in models of peano arithmetic

Journal of Symbolic Logic 49 (3):955-960 (1984)
  Copy   BIBTEX

Abstract

If $M \models PA (= Peano Arithmetic)$ , we set $A^M = \{N \subset_e M: N \models PA\}$ and study this family

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,873

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Models without indiscernibles.Fred G. Abramson & Leo A. Harrington - 1978 - Journal of Symbolic Logic 43 (3):572-600.
Quantum Mathematics.J. Michael Dunn - 1980 - PSA: Proceedings of the Biennial Meeting of the Philosophy of Science Association 1980:512 - 531.
Theories of arithmetics in finite models.Michał Krynicki & Konrad Zdanowski - 2005 - Journal of Symbolic Logic 70 (1):1-28.
Regularity in models of arithmetic.George Mills & Jeff Paris - 1984 - Journal of Symbolic Logic 49 (1):272-280.
Saturated models of peano arithmetic.J. F. Pabion - 1982 - Journal of Symbolic Logic 47 (3):625-637.
On the complexity of models of arithmetic.Kenneth McAloon - 1982 - Journal of Symbolic Logic 47 (2):403-415.

Analytics

Added to PP
2009-01-28

Downloads
221 (#93,828)

6 months
10 (#306,545)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Generic cuts in models of arithmetic.Richard Kaye - 2008 - Mathematical Logic Quarterly 54 (2):129-144.
Truth in generic cuts.Richard Kaye & Tin Lok Wong - 2010 - Annals of Pure and Applied Logic 161 (8):987-1005.

Add more citations

References found in this work

No references found.

Add more references